The Monte Carlo method for iteration of nonlinear operators
Doklady Akademii Nauk, Tome 204 (1972) no. 2, pp. 271-274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_2_a2,
author = {S. M. Ermakov},
title = {The {Monte} {Carlo} method for iteration of nonlinear operators},
journal = {Doklady Akademii Nauk},
pages = {271--274},
year = {1972},
volume = {204},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_2_a2/}
}
S. M. Ermakov. The Monte Carlo method for iteration of nonlinear operators. Doklady Akademii Nauk, Tome 204 (1972) no. 2, pp. 271-274. http://geodesic.mathdoc.fr/item/DAN_1972_204_2_a2/